# SDR 2018FA0000430

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Aircraft: N678SL
- Make and model: Raythn G36
- Aircraft serial: E4068
- Aircraft time: 204 hours, 200 cycles
- Engine: Cont IO550*
- Engine time: 204 hours, 200 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 2246127
- Condition: Failed
- Location: Ac System
- Part time: 204 hours, 200 cycles
- Component: Condenser
- Component part number: 2246127
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING RELAY MODULE FAILS AND LATCHES THE COMPRESSOR ON AS SOON AS BATTERY POWER IS ON. ALSO THE CONDENSER FAN IS FAILED AND WILL NOT COOL THE CONDENSER WHICH CREATES A OVER PRESSURE PROBLEM IN THE AC SYSTEM. WHEN THIS OCCURS THE COMPRESSOR CAN FAIL OR A LINE, AND RUPTURE SPRAYING FREON OIL VAPOR IN THE CABIN OR ENGINE COMPARTMENT WHICH COULD CAUSE A FIRE. ALSO FREON IS TOXIC TO INHALE. IN THIS AIRCRAFT THE COMPRESSOR FAILED AND SPAYED OIL AND CONTAMINATES IN THE ENGINE COMPARTMENT WHICH CAUSED A BURNING SMELL.
